# SDR SIMA200617901

- Difficulty date: June 25, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED SEVERE TURBULENCE ON FLIGHT FROM RST.  FLIGHT LANDED AT ORD WITHOUT INCIDENT.  COMPLIED WITH SEVERE TURBULENCE INSPECTION IAW AE WC 05=200-03, NO DAMAGE FOUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
